Duke Mathematical Journal

Front d’onde analytique et sommes de carres de champs de vecteurs

A. Grigis and J. Sjöstrand

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J. Volume 52, Number 1 (1985), 35-51.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
http://projecteuclid.org/euclid.dmj/1077304276

Mathematical Reviews number (MathSciNet)
MR791290

Zentralblatt MATH identifier
0581.35009

Digital Object Identifier
doi:10.1215/S0012-7094-85-05203-2

Subjects
Primary: 58G17
Secondary: 35H05

Citation

Grigis, A.; Sjöstrand, J. Front d’onde analytique et sommes de carres de champs de vecteurs. Duke Math. J. 52 (1985), no. 1, 35--51. doi:10.1215/S0012-7094-85-05203-2. http://projecteuclid.org/euclid.dmj/1077304276.


Export citation

References

  • [1] M. S. Baouendi and C. Goulaouic, Nonanalytic-hypoellipticity for some degenerate elliptic operators, Bull. Amer. Math. Soc. 78 (1972), 483–486.
  • [2] P. Bolley, J. Camus, and J. Nourrigat, La condition de Hörmander-Kohn pour les opérateurs pseudo-différentiels, Comm. Partial Differential Equations 7 (1982), no. 2, 197–221.
  • [3] L. Boutet de Monvel, A. Grigis, and B. Helffer, Parametrixes d'opérateurs pseudo-différentiels à caractéristiques multiples, Journées: Équations aux Dérivées Partielles de Rennes (1975), Soc. Math. France, Paris, 1976, 93–121. Astérisque, No. 34-35.
  • [4] L. Boutet de Monvel and J. Sjöstrand, Sur la singularité des noyaux de Bergman et de Szegő, Journées: Équations aux Dérivées Partielles de Rennes (1975), Soc. Math. France, Paris, 1976, 123–164. Astérisque, No. 34-35.
  • [5] A. Grigis, P. Schapira, and J. Sjöstrand, Propagation de singularités analytiques pour des opérateurs à caractéristiques multiples, C. R. Acad. Sci. Paris Sér. I Math. 293 (1981), no. 8, 397–400.
  • [6]1 B. Helffer, Conditions nécessaires d'hypoanalyticité pour des opérateurs invariants à gauche homogènes sur un groupe nilpotent gradué, J. Differential Equations 44 (1982), no. 3, 460–481.
  • [6]2 B. Helffer, Hypoellipticité analytique sur des groupes nilpotents de rang $2$ (d'après G. Métivier), Séminaire Goulaouic-Schwartz, 1979–1980 (French), École Polytech., Palaiseau, 1980, Exp. No. 1, 14.
  • [7] L. Hörmander, Hypoelliptic second order differential equations, Acta Math. 119 (1967), 147–171.
  • [8] L. Hörmander, A class of hypoelliptic pseudodifferential operators with double characteristics, Math. Ann. 217 (1975), no. 2, 165–188.
  • [9] B. Lascar and J. Sjöstrand, Equation de Schrödinger et propagation des singularités pour des opérateurs pseudo-différentiels à caractéristiques réelles de multiplicité variable II, Actes des Journées EDP de St-Jean de Monts, et paraître, 1983.
  • [10] G. Métivier, Analytic hypoellipticity for operators with multiple characteristics, Comm. Partial Differential Equations 6 (1981), no. 1, 1–90.
  • [11] G. Métivier, Non hypoellipticité analytique pour des opérateurs à caractéristiques doubles, Goulaouic-Meyer-Schwartz Seminar, 1981/1982, École Polytech., Palaiseau, 1982, Exp. No. XII, 12.
  • [12] Phạm The Lại and D. Robert, Sur un problème aux valeurs propres non linéaire, Journées: Équations aux Dérivées Partielles (Saint-Cast, 1979), École Polytech., Palaiseau, 1979, Exp. No. 15, 5.
  • [13] J. Sjöstrand, Singularites analytiques microlocales, Asterisque, 95, Asterisque, vol. 95, Soc. Math. France, Paris, 1982, pp. 1–166.
  • [14] J. Sjöstrand, Analytic wavefront sets and operators with multiple characteristics, Hokkaido Math. J. 12 (1983), no. 3, part 2, 392–433.
  • [15] D. Tartakoff, The local real analyticity of solutions to $ cm\sb{b}$ and the $\bar \partial$-Neumann problem, Acta Math. 145 (1980), no. 3-4, 177–204.
  • [16] F. Tréves, Analytic hypo-ellipticity of a class of pseudodifferential operators with double characteristics and applications to the $\overline\partial$-Neumann problem, Comm. Partial Differential Equations 3 (1978), no. 6-7, 475–642.